# SDR 99ZZZX2271

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Part number: 9696001115
- Condition: Broken
- Location: Prop Governor
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF CMH, RT ENGINE PROPELLER GOVERNOR LINE BROKE AT FLARE, PROPELLER FEATHERED, AND ENGINE SHUT DOWN.  RETURNED TO CMH.  REMOVED AND REPLACED UNFEATHERING LINE.  OPS CHECKED GOOD.
